# SDR TZR2005F00010

- Difficulty date: February 22, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N406TE
- Make and model: Cessna 402B
- Aircraft serial: 402B1366
- Engine: Cont TSIO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA52000A00P
- Part serial: 5402
- Condition: Cracked
- Location: Nr 5
- Part time: 1,337 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER HAS A HOLE AT EXHAUST VALVE.  (K)
